# SDR SIMA0191

- Difficulty date: January 19, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N247AE
- Make and model: Saab 340B
- Aircraft serial: 340B247
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3304 - OVERHEAD EMERGENCY LIGHT AT SEAT 11A INOPERATIVE.  REMOVED AND REPLACED BULB. OPS CHECK GOOD.  (M)
